# SDR 2009FA0000258

- Difficulty date: January 12, 2009
- Submitted: March 27, 2009
- Operation: General aviation
- Aircraft: N561EA
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000024
- Engine: Pwc PW610FA
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB FOUND TO HAVE EXCESSIVE FREE-PLAY DURING INSP OF DEICE BOOTS EAC WO 6029759. IT IS UNKNOWN WHAT WO THE CONDITION WAS ACTUALLY REPORTED ON. THE ACFT WAS UNDERGOING A WORK PACKAGE FOR IT'S SECOND 300HR INSP. UPON FURTHER INVESTIGATION FOUND FWD MOUNT FASTENERS (2 EA. PN: NAS1997C12DT) WOULD TURN BY FINGER WHEN ANOTHER TECH SHOOK THE HORIZ STAB. UPON REMOVAL OF THE HORIZ STAB IT WAS DISCOVERED THAT THE COUNTERSINK BUSHINGS PRESSED INTO THE FWD LUGS OF THE STABILIZER WERE OFFSET DRILLED OR MILLED/REAMED LEAVING A FRACTION OF THE 100 DEGREE REDUCED HEAD FASTENERS MAKING CONTACT WITH THE COUNTERSINK BUSHINGS ON THE HORIZONTAL STABILIZER. THE PRESSED BUSHINGS ON THE FWD LUGS OF THE PN: 55-1039271 VERTICAL STRUCTURE COULD BE PUSHED OUT WITH FINGER PRESSURE. THIS MECHANIC WAS RELUCTANT TO SUBMIT AN SDR AT THE TIME SINCE IT WAS THOUGHT THAT EAC WOULD CONTINUE BUSINESS AND ENGINEER A SOLUTION. THE BANKRUPTCY OF EAC PREVENTED THAT. THERE IS CONCERN THAT OTHER EARLY SN AC MAY HAVE OR DEVELOP THIS CONDITION.
